Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Hiv Rash Itchy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

hiv/itchy skin

I'm hiv positive since 1996 I've been having problems w/my skin for over 10 years a very strong rash on several parts of my body specially on my legs thigs and butt is there amedication for it
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Skin problems with itching are very common in the general population and even more common in HIV+ persons. There are many possible causes with common ones Read more »

Acne and facial rash

I am female and started taking Truvada and Efavirenz six weeks ago after being diagnosed with HIV... Read more »

HIV/itchy skin

Hi,I'm experiencing itchiness from bumps all over my body. One dermatologist described them as... Read more »
Articles
AIDS InfoNet

DNCB (Dinitrochlorobenzene)

...a week to a 2-inch square area. Then the area was bandaged and kept dry for 10 hours. After the first skin response (a red, itchy rash), the strength of the DNCB solution was lowered. Instructions for using DNCB originally provided by DNCB Now!... Read more »
AIDSinfo

An Overview of Selzentry (Maraviroc, Celsentri)

...possible liver problems and cardiac events, an increased risk for some infections, and a slight increase in cholesterol levels. Itchiness, rash, and abnormal blood levels may precede liver problems. If these issues are experienced, a doctor... Read more »
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...in the mouth, constipation, cough, depression, diarrhea, eye infection, flu-like illness, fatigue, herpes simplex infection, itchy rash, loss of appetite, muscle pain and weakness, pain and tingling in the hands and feet, nausea, nervousness,... Read more »
Test Positive Aware Network

Rescriptor

...effects and toxicity: Most common side effects include headache, nausea, vomiting, diarrhea, fatigue, elevated liver enzymes, and itchy skin or rash. A serious side effect of the NNRTI class is rash, which can be life-threatening. Most rashes... Read more »
Connect With Others

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was Read more »

Rash after 1 week, please someone help

Posted by preocupado1
...possible HIV exposure, 5 days later I practiced oral sex on a girl and the masturbated her. 1 week after that she develped an itchy rash on neck a belly. Can someone please tell me the chances that I infected her (if im an infected) and the... Read more »

Does the rash itch?

Posted by Anonymous, 1 Reply
...If a person does have the rash associated with ARS, is it a rash that itches?? I've all of a sudden developed a rash (about 9-10 days after exposure). Its pretty much only on front. Chest and a little of Read more »

Rash

Posted by Anonymous, 1 Reply
...Is the acute HIV rash supposed to be itchy and hive-like? Also, does anyone know if it should react to antihistamines like Allegra? Thanks! Read more »